# SDR 20000713SH007

- Difficulty date: June 2, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N1743R
- Make and model: Cessna A185F
- Aircraft serial: 18502463
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C289505050
- Part serial: 596
- Condition: Broken
- Location: Engine Compt
- Part time: 700 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLE OUTER HOUSING SEPARATED AT THE THROTTLE HORN END CAUSING SLOPPY OPERATION OF THROTTLE CONTROL.  (X)
